# SDR REXA2024100300785

- Difficulty date: November 14, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: SH670390543
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WING TO FUSELAGE FAIRING ATTACHMENT STRUCTURE AT FS 661.00+58 IS CORRODED LOCATED AND DRILLED NEW SERVICEABLE SPLICE JOINT PLATE (P/N SH670-39054-3) AT FS 661.00+58 IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED NEW SPLICE JOINT PLATE (P/N SH670-39054-3) AT FS 661.00+58 IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-15-001-001-A01
